# SDR YENA20120613528

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 13,612 hours, 7,920 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001141
- Part serial: 207088010
- Condition: Defective
- Location: Galley
- Part time: 21,282 hours, 9,099 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 401 BOS-MSY, FWD GALLEY COFEEMAKER LIGHT ELECTRICAL SMELL.  TURNED OFF C/M AND SMELL DISSIPATED.  REMOVED AND REPLACED OUTBOARD COFFEEMAKER IAW AMM 25-35-01.  OPS CHECK GOOD.
